On ( H , K )-Decompositions of a Complete Graph

Bohdan Zelinka

Matematický časopis (1970)

  • Volume: 20, Issue: 2, page 116-121
  • ISSN: 0139-9918

How to cite

top

Zelinka, Bohdan. "On ($H, K$)-Decompositions of a Complete Graph." Matematický časopis 20.2 (1970): 116-121. <http://eudml.org/doc/29532>.

@article{Zelinka1970,
author = {Zelinka, Bohdan},
journal = {Matematický časopis},
keywords = {topology},
language = {eng},
number = {2},
pages = {116-121},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On ($H, K$)-Decompositions of a Complete Graph},
url = {http://eudml.org/doc/29532},
volume = {20},
year = {1970},
}

TY - JOUR
AU - Zelinka, Bohdan
TI - On ($H, K$)-Decompositions of a Complete Graph
JO - Matematický časopis
PY - 1970
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 20
IS - 2
SP - 116
EP - 121
LA - eng
KW - topology
UR - http://eudml.org/doc/29532
ER -

References

top
  1. Read R. C, On the number of self-complementary graphs and digraphs, J. London Math. Soc. 38 (1963), 99-104. (1963) MR0146819
  2. Ringel G., Selbstkomplementäre Graphen, Arch. Math. 14 (1963), 354-358. (1963) Zbl0114.40102MR0154273
  3. Sachs H., Über selbstkomplementare Graphen, Publ. math. Debrecen 9 (1962), 270-288. (1962) MR0151953
  4. Zelinka B., Rozklad úplného grafu podle dané grupy, Mat. časop. 17 (1967), 234-239. (1967) MR0221978
  5. Zelinka B., Decomposition of a digraph into isomorphic subgraphs, Mat. časop. 20 (1970), 92-100. (1970) Zbl0197.50504MR0306036

NotesEmbed ?

top

You must be logged in to post comments.